# SDR ABXA9500383

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 60030431
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS VERY DIM.  REPLACED THE EMERGENCY LIGHT BATTERIES IAW DC-9 MM CHAPTER 33.  OPS CHECKED GOOD.
